Articles on Mathematics published

Two research articles on Math were published, on behalf of Khazar University, in a journal with high impact factor.

The Department of Mathematics of Khazar University keeps publishing articles, on behalf of the University, in journals with high impact factor. Two more articles have recently been published. These articles are:

1. Deniz N.B. & Gahramanov I. Pentagon identities arising in supersymmetric gauge theory computations. // Theoretical and Mathematical Physics, volume 198, issue 2, 2019, pp. 214-224

2. Shakhmurov V.B. & Sahmurova A. Mixed problems for degenerate abstract parabolic equations and applications. // Carpathian J. Math., volume 34, issue 2, 2018, pp. 247-254

Film about Khazar University